Alert archive / North Carolina / Flash Flood Warnings in 2025

Flash Flood Warning 73, NWS Blacksburg, VA

September 26, 2025Alleghany County, Ashe County, Wilkes County, North Carolina

NWS Blacksburg, VA issued this flash flood warning at Sep 26, 2025, 7:59 PM EDT for Alleghany County, Ashe County, Wilkes County, North Carolina. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 26, 2025, 7:59 PM EDT (23:59 UTC)
Expired
Sep 27, 2025, 1:54 AM EDT
In force
6 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Alleghany County, NC, Ashe County, NC, Wilkes County, NC

The radar

The Roanoke radar (KFCX), 114 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 26, 8:35 PM EDTFLOOD1 S Cricket, NCStreet flooding on U.S 421 near Winkler Mill Road.
Sep 26, 9:30 PM EDTFLASH FLOOD1 Sse North Wilkesboro, NCFlash flooding along Main Street, Boone Trail Road and U.S. 421 near Winkler Mill Road. Multiple cars stalled in water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 12.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2025-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2025-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

703 
WGUS51 KRNK 262359
FFWRNK
NCC005-009-193-270600-
/O.NEW.KRNK.FF.W.0073.250926T2359Z-250927T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
759 PM EDT Fri Sep 26 2025

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Southwestern Alleghany NC County in northwestern North Carolina...
  Southeastern Ashe County in northwestern North Carolina...
  Central Wilkes County in northwestern North Carolina...

* Until 200 AM EDT Saturday.

* At 759 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts up to 1 inch are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  North Wilkesboro...                Wilkesboro...
  Ronda...                           Mc Grady...
  Wilbar...                          Traphill...
  Laurel Springs...

This includes the following streams and drainages...
  Darnell Creek, Big Bugaboo Creek, Clear Branch, Bee Tree Branch, 
  East Prong Roaring River, Camp Branch, Big Sandy Creek, Basin 
  Creek, Cane Creek, Cub Creek, Church Branch and Cove Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3647 8109 3622 8092 3609 8131 3623 8139
      3640 8133

FLASH FLOOD...RADAR INDICATED

$$

CDG
3 follow-up statements
743 
WGUS71 KRNK 270217
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1017 PM EDT Fri Sep 26 2025

NCC005-009-193-270600-
/O.CON.KRNK.FF.W.0073.000000T0000Z-250927T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany NC NC-Ashe NC-Wilkes NC-
1017 PM EDT Fri Sep 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT SATURDAY FOR 
SOUTHWESTERN ALLEGHANY NC, SOUTHEASTERN ASHE AND CENTRAL WILKES 
COUNTIES...

At 1017 PM EDT, Wilkes County officials reported flash flooding 
along Main Street, Boone Trail Road, and US 421 near Winkler Mill 
Road. Multiple cars are stalled in water. Between 3 and 3.5 inches 
of rain have fallen. Flash flooding is ongoing or expected to begin 
shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  North Wilkesboro...                Wilkesboro...
Ronda...                           Mc Grady...
Wilbar...                          Traphill...
Laurel Springs...

This includes the following streams and drainages...
  Darnell Creek, Big Bugaboo Creek, Clear Branch, Bee Tree Branch, 
  East Prong Roaring River, Camp Branch, Big Sandy Creek, Basin 
  Creek, Cane Creek, Cub Creek, Church Branch and Cove Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3647 8109 3622 8092 3609 8131 3623 8139
      3640 8133

FLASH FLOOD...OBSERVED

$$

CDG
648 
WGUS71 KRNK 270449
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
1249 AM EDT Sat Sep 27 2025

NCC005-009-193-270600-
/O.CON.KRNK.FF.W.0073.000000T0000Z-250927T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany NC NC-Ashe NC-Wilkes NC-
1249 AM EDT Sat Sep 27 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM EDT EARLY THIS 
MORNING FOR SOUTHWESTERN ALLEGHANY NC, SOUTHEASTERN ASHE AND CENTRAL 
WILKES COUNTIES...

At 1249 AM EDT, Doppler radar indicated that heavy rain has exited 
the warned area, leaving only light to occasionally moderate rain. 
However, between 3 and 3.5 inches of rain fell earlier this evening 
over a short period of time near Wilkesboro. Runoff from this rain 
continues to collect in local creeks and stream, with some of them 
having been reported to be out of their banks.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  North Wilkesboro...                Wilkesboro...
Ronda...                           Mc Grady...
Wilbar...                          Traphill...
Laurel Springs...

This includes the following streams and drainages...
  Cane Creek, East Prong Roaring River, Bee Tree Branch, Darnell 
  Creek, Big Bugaboo Creek, Clear Branch, Church Branch, Cub Creek, 
  Camp Branch, Big Sandy Creek, Cove Creek and Basin Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Be 
especially cautious at night when it is harder to recognize the 
dangers of flooding. Most flood deaths occur in vehicles.

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on X.

&&

LAT...LON 3647 8109 3622 8092 3609 8131 3623 8139
      3640 8133

FLASH FLOOD...OBSERVED

$$

16
013 
WGUS71 KRNK 270554
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
154 AM EDT Sat Sep 27 2025

NCC005-009-193-270604-
/O.CAN.KRNK.FF.W.0073.000000T0000Z-250927T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alleghany NC NC-Ashe NC-Wilkes NC-
154 AM EDT Sat Sep 27 2025

...FLASH FLOOD WARNING FOR SOUTHWESTERN ALLEGHANY NC, SOUTHEASTERN 
ASHE AND CENTRAL WILKES COUNTIES HAS BEEN REPLACED WITH A FLOOD 
ADVISORY...

&&

LAT...LON 3647 8109 3622 8092 3609 8131 3623 8139
      3640 8133

$$

16

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:39 PM EDT, 20 minutes earlier.

Area forecast discussion, Sep 26, 7:39 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
739 PM EDT Fri Sep 26 2025

.SYNOPSIS...
A stalled frontal boundary will remain draped across the
Tidewater of Virginia into the Carolinas. This will keep shower
and storm chances around into the weekend with a wave of low
pressure bringing the better rain chances late tonight into
Saturday. Next week, a potential tropical system will move
toward the southeast coast and could bring more rain to our area
during the week.

&&

.NEAR TERM /THROUGH SATURDAY/...
As of 725 PM EDT Friday...

Key Message:

1) Moderate to heavy showers possible tonight especially
along/east of the Blue Ridge.

Slow moving showers/embedded thunderstorms this evening across
the NC mountains/foothills reaching up into Carroll County, VA.
There is an embedded vort tracking across this area this evening
coinciding with an area of upper divergence.

Convective allowing models start to weaken this area over the
next few hours and ramp up showers/few storms to the east
through midnight. Update forecast reflects this with lesser
thunderstorm chances as cloud cover has kept instability
limited. Still 500-1000 J/kg kept may keep a storm or two around
especially in the southern VA piedmont into NC, with less storm
chances further north.

Precip water values run from 1 to 1.2 inches across southeast WV
into the Alleghanys/southern Shenandoah Valley to 1.5 to 1.8
inches across southside VA into NC. Will have to watch for
training of heavier showers/storms and potential for flooding,
but antecedent conditions are dry so not seeing any signals for
a flood watch.

Previous discussion...

Most of the area is quiet this afternoon, though showers and a
few thunderstorms are beginning to develop in the southern VA
mountains down into NC. This continues through the afternoon
into this evening as a low pressure system develops along a
stalled frontal boundary draped across the Mid-Atlantic into the
Carolinas. This low pressure wave will move north, bringing
widespread showers/storms through the area overnight, with the
best chances along/east of the Blue Ridge. Rainfall will be
heavy, with over an inch expected along the Blue Ridge, and
locally higher amounts in the heaviest convection. Patchy fog
will be possible tomorrow morning, with dreary conditions
persisting for much of the day. The heaviest rainfall moves out
mid-morning, though scattered showers and a few storms will
continue until late afternoon as the disturbance moves off to
the northeast and the stalled front drifts east towards the
coast.

Severe weather is not expected during the period, but flash flooding
will be possible with slow-moving, heavy rainfall. A slight risk for
excessive rainfall is in place across southern VA down into NC
today, and for tomorrow for the eastern Piedmont. A marginal
risk is across the entire area for tonight and again on
Saturday. Isolated flash flooding could occur in urban and low-
lying, flood-prone areas.

Temperatures this afternoon will be slightly above normal, thanks to
some clearing of skies. Highs will be in the 70s for the mountains
with low 80s in the Piedmont. Overnight lows will stay mild, as rain
and clouds move in, mainly in the 60s. On Saturday, highs will be
cooler thanks to the heavy cloud cover, in the 70s area-wide.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
As of 315 PM EDT Friday...

Key Messages:

1) Sunday will be the quietest day of the period.

2) The first impacts from Invest 94L could reach the area late
Monday.

Rain will be clearing out of the area Saturday night, with quieter
weather returning to the region heading into Sunday. The stalled
frontal boundary will be along the East Coast, and drier air will
limit convection Sunday afternoon. Scattered storms will still be
possible, thanks to the upper trough remaining overhead along with
diurnal heating effects. This continues through Sunday night as the
attention turns towards Invest 94L, which is expected to then be a
tropical system and moving towards the Carolina coastlines.

Exact details about Invest 94L are still uncertain, as the system
has yet to develop. Potential tropical moisture, enhanced by 94L,
could be moving into the area on Monday, with heavy rainfall
expected, particularly for our southern Piedmont areas. Monday night
could be the height of heavy rainfall across the area, though recent
model runs suggest 94L may stall off to our south, with the moisture
advection being the largest impact for our area.

Whether the system makes it fully into our area or not, heavy
rainfall is possible late Monday. Rainfall totals of 1-2"+ is
possible east of the Blue Ridge, with locally higher amounts
possible. Flash flooding could occur, as with any tropical system,
and the entire area is in a marginal risk for excessive rainfall.

Temperatures will be near normal Sunday, due to less cloud cover.
Highs will be in the 70s area-wide. Highs Monday will fall a few
degrees, with 60s for the mountains and low 70s elsewhere. Overnight
lows remain mild, in the 50s/60s each morning.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 315 PM EDT Friday...

Key Messages:

1) Low confidence in rainfall potential through midweek.

2) Showers/storms possible through midweek, drier end to the week.

3) Temperatures will be below normal through late week.

By Tuesday, our area could still be seeing impacts from Invest 94L
as it likely stalls over the Carolinas. With the low confidence in
track and strength, it is difficult to forecast how high or low the
impacts will be across the Mid-Atlantic. What there is high
confidence in, is that tropical moisture will advect into the area
at a minimum through midweek, keeping showers/storms possible
Tuesday and Wednesday. Heavy rainfall could occur across parts of
the area, all dependent on the track and strength of 94L. Until the
system has developed, confidence will remain low in the forecast.
For now, PoPs are around 50% on Tuesday, lowering to 20-30%
Wednesday as a strong high pressure from the north blocks the
northward advancement of 94L and begins to clear out the region.

There is also low confidence in the late week forecast, as the
remnants of 94L could linger across the Southeastern US and
potentially move into our area again late week. Models do indicate
that the strong high over the Northeast US will wedge down east of
the Appalachians and keep cooler weather in place. This forecast
could drastically change depending on the track of 94L.

Temperatures will be below normal, with highs in the 60s/70s
midweek, cooling into the 60s area-wide late week. Overnight lows
stay mild Wednesday morning, in the 50s/60s, before dramatically
falling late week into the 40s. Some of the higher elevations may
fall into the 30s.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
As of 730 PM EDT Friday...

Expect deteriorating conditions across most terminals later this
evening and especially overnight into Saturday morning. Showers
will also become widespread mainly form ROA/BCB east through the
evening into the overnight while cigs drop to MVFR to IFR and
vsbys also drop at times to the 1 to 4sm range in heavier
downpours.

Thinking limited instability so have no thunder in the tafs at
this time. Will see slow improvement late Saturday morning from
ROA east to LYH/DAN, while BLF improves quicker/sooner to MVFR
then VFR.

Confidence is high for sub-VFR late tonight-Sat morning, but
lower on vsbys and rainfall impacts.

EXTENDED AVIATION OUTLOOK...

Looks like showers lessen Saturday night into Sunday and this
may be the better time for aviation before tropical moisture
potentially brings lower cigs/vsbys and rain early next week.
There is still uncertainty on where this tropical system will
track after Monday, so aviation interests should keep alert to
the forecast along the southeast coast. While confidence is low
in the exact impacts, heavy rainfall will could be possible at
times through midweek, which would cause widespread sub-VFR
flight conditions for all terminals.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...JCB/WP
NEAR TERM...JCB/WP
SHORT TERM...JCB
LONG TERM...JCB
AVIATION...JCB/WP
Hazardous weather outlook, Sep 26, 2:30 PM EDT, 5 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
230 PM EDT Fri Sep 26 2025

NCZ001>006-018>020-VAZ012>017-022-032>034-043>045-058-059-271830-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Roanoke-
Patrick-Franklin-Bedford-Henry-Pittsylvania-Campbell-Halifax-
Charlotte-
230 PM EDT Fri Sep 26 2025

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

There is a slight risk (level 2 of 4) for excessive rainfall that
may lead to flash flooding tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Excessive rainfall will again be possible on Saturday due to
continued heavy rainfall. A slight risk is across the Eastern
Piedmont, with a marginal risk elsewhere.

There is more potential for heavy rain early next week, dependent on
the track and intensity of a potential tropical system that is
expected to develop in the Western Atlantic this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-009>011-018>020-023-024-035-046-047-WVZ042>044-507-508-271830-
Tazewell-Smyth-Bland-Giles-Craig-Alleghany VA-Bath-Botetourt-
Rockbridge-Amherst-Appomattox-Buckingham-Mercer-Summers-Monroe-
Eastern Greenbrier-Western Greenbrier-
230 PM EDT Fri Sep 26 2025

This Hazardous Weather Outlook is for central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for excessive rain tonight (level 1 of 4).
This could lead to isolated flash flooding in low-lying and flood-
prone areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Excessive rainfall will again be possible on Saturday due to
continued heavy rainfall. A slight risk is across the Eastern
Piedmont, with a marginal risk elsewhere.

There is more potential for heavy rain early next week, dependent on
the track and intensity of a potential tropical system that is
expected to develop in the Western Atlantic this weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Sep 26, 3:12 PM EDT, 4 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
312 PM EDT Fri Sep 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     Tstm Wnd Dmg     3 W Sandy Ridge         36.50N 80.18W
09/25/2025                   Stokes             NC   911 Call Center

            Multiple downed trees reported around the
            county and in the area of Lawsonville.

&&

CDG
Local storm report, Sep 26, 3:17 PM EDT, 4 hours 42 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
317 PM EDT Fri Sep 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Tstm Wnd Dmg     1 NE Horse Pasture      36.64N 79.94W
09/25/2025                   Henry              VA   911 Call Center

            Downed trees reported scattered across Henry
            County.

&&

CDG
Local storm report, Sep 26, 3:26 PM EDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
326 PM EDT Fri Sep 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     Tstm Wnd Dmg     6 S Keysville           36.96N 78.50W
09/26/2025                   Charlotte          VA   911 Call Center

            Multiple trees down along Friendship Church
            Rd and W Point Stevens Rd.

&&

CDG
Local storm report, Sep 26, 3:30 PM EDT, 4 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
330 PM EDT Fri Sep 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tstm Wnd Dmg     Clover                  36.83N 78.73W
09/26/2025                   Halifax            VA   911 Call Center

            Multiple trees down in Clover Community.

&&

CDG

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 8:10 PM EDTAreal Flood AdvisoryRNKAshe, Watauga, Wilkes2 hr
Sep 25, 9:50 PM EDTSpecial Weather StatementRNKStokes25 min
Sep 25, 10:27 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes32 min
Sep 26, 7:14 PM EDTAreal Flood AdvisoryRNKWatauga, Wilkes3 hr

Nearby

Flash Flood Warnings in North Carolina, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.